# SDR SWAA2023080785258

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 53,028 hours, 29,664 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE RTF STRUT 15 AT C2 LOCATION HAS .500 CRACK INDICATION. AND STRUT 16 AT C2LOCATION HAS A .400 CRACK INDICATION AND STRUT 1 AT C2 LOCATION HAS A.200 CRACK INDICATION AND STRUT 2 AT C2 LOCATION HAS A .200 CRACK INDICATION.<[01] OK FOR REINSPECTION IN 700 CYCLES
